MAUDE Adverse Event Report: COVIDIEN LLC DIALYSIS UNKNOWN; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC DIALYSIS UNKNOWN; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number DIALYSIS UNNKNOWN
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the department began using the semi-permanent hemodialysis catheter¿central venous catheter kit for hemodialysis.After catheter replacement, the patient's arteriovenous suction flow was poor and easily stuck to the blood vessel wall, resulting in insufficient hemodialysis flow.The current usage showed a positive flow.The catheter flow difference and the catheter adjustment situation have been reflected in the course of disease and dialysis records.The catheter depth was at the tip flat th8 lower border.The dialysis machine repeatedly alarmed, making it difficult to perform hemodialysis.The incidence of catheter flow difference was as high as 71.43%.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: d1, d4 (model 3, catalog#).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIALYSIS UNKNOWN
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21140043
Report Number1282497-2025-00030
Device Sequence Number6957459
Product Code MSD
UDI-Device Identifier10884521014084
UDI-Public10884521014084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIALYSIS UNNKNOWN
Device Catalogue NumberDIALYSIS UNNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown